# SDR SWIA201127583

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 21,381 hours, 18,098 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(FLT 6474) LOST NR 3 HYDRAULIC SYSTEM QUANTITY.   REPLACED HYD LINE AT 3A AND 3B PUMP.
